MathSciNet Relay Station
MathSciNet bibliographic data
MR1385280 (97f:52015) 52A38 (52A20 52A39)
Zhang, Gaoyong Sections of convex bodies. Amer. J. Math. 118 (1996), no. 2, 319–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement